# SDR SWIA201335196

- Difficulty date: November 4, 2013
- Submitted: November 6, 2013
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 27,372 hours, 24,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT 8F, ROW 1, OVERHEAD CEILING AT WING EXITS & ALL THREE ON LT OVERWING EXIT.  FLT 2960 ALLOWED BATTERIES TO CHARGE & ALL EMERGENCY LIGHTS OPERATED NORMALLY.
